# SDR COMA0460380

- Difficulty date: June 15, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 20,671 hours, 18,452 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Punctured
- Location: Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TRANS COWL HAS PUNCTURE THRU OUTER SKIN.  REPAIRED RIGHT HAND LOWER TRANS COWL IAW AERODESIGN REPORT 5170-1.
